Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 37:1 (2009) 23-33 

Piecewise-Koszul Complexes

Jia-Feng Lü and Jun-Ru Si

Abstract.  In this paper, the so called piecewise-Koszul complex is defined, which is a natural generalization of Koszul and higher Koszul complexes. We give a necessary and sufficient condition for a special class of graded algebras to be piecewise-Koszul in terms of piecewise-Koszul complex. Moreover, for a special piecewise-Koszul algebra, we give a description of the Yoneda-Ext algebra by using its dual algebra.

2000 Mathematics Subject Classification: 16E05, 16E40, 16S37, 16W50.

Keywords: Piecewise-Koszul algebras, Yoneda-Ext algebras, piecewise-Koszul complexes.

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013